MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED; 19FR SILICONE CHANNEL DRAIN

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED; 19FR SILICONE CHANNEL DRAIN
Catalog Number V072230
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the packaging was labeled as a 19fr.Device; however, the device inside was allegedly larger than 19fr.
 
Additional Manufacturer Narrative
The reported issue (it was reported that the packaging was labeled for a 19fr device; but the size of the device was bigger than 19fr) was confirmed.The sample was returned and visually inspected, and noted no obvious defects.Per dimensional evaluation the sample was measured with french scale and optical comparator.The sample was confirmed to correspond with one piece 24fr channel drain.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿drain placement and the fr size is indicated: reorder #v072230 19 fr., drain size: round hubless; drain shape: full ¿; fluting: dot; trocar depth indicator.V072234 24 fr., round hubless, full ¿, dot." (b)(4).
 
Event or Problem Description

Brand Name
SILICONE CHANNEL DRAIN WITHOUT TROCAR, 19 FR., ROUND HUBLESS, FULL FLUTED
Common Device Name
19FR SILICONE CHANNEL DRAIN
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6592972
Report Number1018233-2017-02683
Device Sequence Number18888608
Product Code GBX
UDI-Device Identifier00801741051616
UDI-Public(01)00801741051616(10)NGAZ3014
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberV072230
Device Lot NumberNGAZ3014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by Manufacturer06/30/2017
Initial Report FDA Received Date05/25/2017
Supplement Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1